# SDR ASAA2018060754940

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 18,080 hours, 6,009 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST THE CAPTAIN`S FMC.  RAN QRH AND IT WENT BACK TO NORMAL OPS.  ACFT GROUNDED.  PERFORMED FMC RESET IAW FIM 34-61, TASK 836.  OPS CHECKED GOOD.  DETERMINED TO BE INTERMITTENT FAULT. OK FOR SERVICE.
